Faslodex And Shaking In Hands

1 Reply Updated



Conversation Starter

Dale Says:


My wife is taking faslodex 500mg, 2 shots in rear.
This is her second time and she started severe shaking in her hands. Has anyone else had this and does a lower dose help stop this and/or does this go away?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Has it improved any? Has she consulted her doctor?

I have found listings of various reported side effects, but unfortunately, they are aggregated under categories, such as neurological, rather than specific symptoms.

https:/­/­www.medschat.com/­wiki/­Faslodex/­

However, I would have to advise that any time you experience unusual side effects, it's always best to consult your physician, as soon as possible.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

shaking hands while doing practical
My hands used to shake whenever i do any microbiology practical. Can i get any help?? I want to cure it. ## Hello, Abelo... 1 reply
Shaking hands and neck only when holding a glass near my mouth +AF
I did not have any health problems till 2015. The problems mentioned above, started co-currently and were comfortably co...
shaking hands
has any one experienced hand shakes - mother was fine til started actonel - now unable to keep hands still and difficult...
my hands and legs are shaking automatically.
I suffered from epilepsy and my doctor give me valparin 500mg medicine. He told me that take this twice in a day. I was ...
Seizures & Shaking of hands
Hello Doctor, I m epileptic pateint from last 3 years, I had an history of seizure 9 years back when after regular dosag...
can tizandine or divalproex cause shaking hands
my husband has always had a little shaking hands. but now that he is on these 2 new meds he is shaking so badly he has a... 1 reply
Is hand shaking a side effect of Clacee 500mg
I sm on this drug for acute bronchitis this morning I woke up with my right hand shaking uncontrollably, could it be thi... 1 reply
My dog is vomiting, drooling and shaking
Hi. Can I use purbac pediatric suspension on my suddenly drooling, vomiting and shaking dog (which was fine for the whol...
I Am Using Eptoin Since November 2011 After A Brain Stroke For Last Few Months Having Lot Of Shaking In My Body During Sleep With Snoring And Swelling
I am 44 years of age and I am using EPTOIN since November 2011 after a brain stroke for last few months I am having lot ... 1 reply
Hands buzzing and spastic in mornings on Eliquis
I'm on week 4 of Eliquis for DVT. Over the past 2 weeks I notice when I get up in the morning I am stiff in the join... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 December 2011.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA